Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Comments in French
Apr 20, 2004

Hi Dr. Bob,

Thanks for all the wonderful help you give to all the "pozitoids" out there. Your humor and optimism are most "infectious." (Pardon the pun.) My comment is about some of that help. Specifically, the help that is given in French. While it is a beautiful language, and I so enjoy reading your answers, I later realize that I have "no clue" as to the content of the question or the response. It bothers me, as many times you refer readers to archived answers. Some of those questions and responses in French could possibly help me as well as many of your other faithful readers. So could you possibly translate non-English questions and responses? I'm sure many of your loyal readers will appreciate it.

Shon A Most Loyal Reader

Response from Dr. Frascino

Hi Shon,

Ne t'inquiète pas! That means, "Don't worry." I can assure you that you aren't missing anything earth shattering. In fact, my French is probably so bad that neither the French nor the Quebecois understand what I'm trying to say either. Translating my past responses would be time consuming, and I doubt very helpful. However, I do promise that if I'm addressing any "new" information in French that is not already well covered in the extensive English archives, I will also provide an English version of the question and response. OK, Shon? The other option that comes to mind is that you could join Steve and me at l'Alliance Française for our weekly three-hour French lessons.

À bientôt,

Dr. Bob


Previous
AM I CURED?
Next
You're the greatest Dr. Bob!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement